# SDR ABXA20131101632

- Difficulty date: November 1, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 74,884 hours, 17,451 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLAT PANEL IN WW AT STATION 973 LBL 6 & ON ANGLE AT STATION 977 LBL 6.  REMOVED CORROSION IAW B767-200 SRM 53-50-12.  COMPLIED WITH REA NR B653-60754-MR.  PN 145T8612-1, PN KEEL BEAM WEB FS & BS LOC. ON A/C BS 973 TO BS 977, STRINGER & WS LOC. ON A/C: LBL 6, CORRODED.  AIRCRAFT WAS GROUNDED.
